# SDR 99ZZZM679

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Part number: 652938916
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER RIGHT SIDE OUT OF TRAK AND IS CRACKED.  RECEIVED NEW TRACK P/N 65-29389-16.  INSTALLED NEW TRACK IAW SRM 51-30-2.  (M)
